MathSciNet Relay Station
MathSciNet bibliographic data
MR211990 (35 #2865) 12.20
Albert, A. A. On certain polynomial systems. Scripta Math. 28 1967 15–19 (1967).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement